T Nation

Blood Work Linked with Side Effects?

I am having symptoms of high E. My stomach feels bloated all the time. I workout all the time. Eat well. I simply cannot lose weight around stomach and its about 10-15 pounds. Shortness of breath after a set of bench press for example. Only happened past year . Moderate increase in Blood pressure. I have used Pro hormones years ago without a decent pCT. I developed gyno about 4 years ago and now it flares quite a bit. Not sure why. HEre is what I do know. I have talked to someone about TRT and they cannot treat me because of high levels

Total t + free = 869
Free T = 10.1 %
SBHG = 69.9 (High)
Glucose was a little high and ALT was just a little high

Estradoil 27.7
Cortisol AM 13.7(probably high)

I was told I don’t have much free T and somehow SHBG is high

Would these side effects I have be caused by this? Please let me know

I also took propecia when I was 22 until about 31 or so. I quit because I thought it was causing side effects. I am 37 now.

Few other things to note:
A few things that were high
GLucose 104 range 65-99
Bun 21 range 6 - 20
Alt 49 Range 0-44

Thyroid blood results in case:
AM cortisol 13.7 ug/dl range (6.2-19.4)
TSH 1.310 range (.450 - 4.5)
T4 8.9 range (4.5 - 12.0)
Triiodothyronine, free, serum 4.2 range (2.0 - 4.4)
T4 free, direct 1.57 range (.82 - 1.77)

Thanks

I am assuming you are talking about high TT?

With your high SHBG and your low free T, you should not have any problems getting TRT if you speak to a doctor/clinic that knows about HRT.

I would recommend seeking a second opinion from someone who specializes in HRT.

This should have been part of your first thread. There are very good reasons to not split up your case!

Please see my response there.

Please see my response there.

Don’t see your response